# SDR FDEA202003020465

- Difficulty date: March 1, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,666 hours, 20,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1851 LEFT HAND X = 8.5 SEAT TRACK FOUND CORRODED. MAIN DECK STATION 1851 LEFT HAND X = 8.5 SEAT TRACK CORROSION REMOVED AND FOUND   EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT   TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 1831 TO STATION   1887 END X = 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REFER TO SNRM NO. N01045   FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
